Movement of Hot Spots over Unbounded Domains in RN

Shuichi Jimbo, Shigeru Sakaguchi

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)

Abstract

We consider the initial-boundary value problems of the heat equation over unbounded domains in RN, and study the movement of hot spots of the solution for bounded nonnegative initial data having compact support.

Original languageEnglish
Pages (from-to)810-835
Number of pages26
JournalJournal of Mathematical Analysis and Applications
Volume182
Issue number3
DOIs
Publication statusPublished - 1994 Mar 15
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Movement of Hot Spots over Unbounded Domains in R<sup>N</sup>'. Together they form a unique fingerprint.

Cite this